Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Intermittent agoraphobia, chest pains, low appetite since a panic attack from smoking marijuana. Will this ever subside?

Hi, my name is Dominic, and about 2 years ago i got a bad panic attack from smoking marijuana. I know it was stupid adn to this day is my biggest regret. I now live with slight agoraphobia , panic attacks and anxiety . Do you know if this will ever go away. I do not smoke any drugs anymore, I rarely drink alcohol and i hardly ever touch stimulants. I get chest pains quite often, and the left side of my chest i usually more painful. I exercise regularily, and I think due to this it is safe to say my heart is ok, and not to worry about it. Sometime it gets to 202 bpm, I am 23 years old. I have also lost my apetite quite a bit lately more-so after the panic attack I had yesterday, which hasnt happened for about 6 months. I have just finished my law degree which was tough but I managed, and am scared that if i dont fix this problem I will never be able to make a career. Any advice?
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I am glad that you have not done any marijuana for a long time now and that you regret having done it in the past. I also believe that drinking alcohol may also contribute to your agoraphobia or make your chest pains worse if you do not have a cardiac condition. You may also need to consult a psychiatrist to get treatment for panic attacks as well as problems with appetite. You may be having symptoms of depression for which a full history and physical examination is necessary. I wish you the best in your recovery.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor